# SDR DALA2022091206031

- Difficulty date: September 9, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 54,300 hours, 37,383 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN WINDSHIELD ARCING ON DESCENT. MCC FCP DEFERRED. FLIGHT CREW PLACARD VALIDATION IS ACCOMPLISHED AT CHA PER MEL 30-41-01B. REPLACED CAPTAIN WINDSHIELD PER B717 AMM 56-11. MEL AND PLACARD REMOVED. (LP #2402013)
